Repository of Research and Investigative Information

Repository of Research and Investigative Information

Ilam University of Medical Sciences

Concurrent Hand and Penile Gangrene following Pro-longed Warfarin Use; a Case Report

Sat May 21 13:19:37 2022

(2017) Concurrent Hand and Penile Gangrene following Pro-longed Warfarin Use; a Case Report. Emergency. p. 3. ISSN 2345-4571

Full text not available from this repository.

Official URL: http://apps.webofknowledge.com/InboundService.do?F...

Abstract

Warfarin induced skin necrosis (WISN) is a rare but important side effect of warfarin. Early diagnosis may lessen the amount of permanent tissue damage and can prevent progression to full thickness skin necrosis. So, physicians should be aware of such a complication. Screening for protein C or S or anti-thrombin deficiencies, or presence of anti-phospholipid antibodies before beginning warfarin therapy, could be helpful to avoid high levels of international normalized ratio (INR). Here, we report a 54-year-old man who presented to the emergency department with acral and penile gangrene following prolonged use of warfarin.

Item Type: Article
Creators:
CreatorsEmail
Mahdizadeh, F.UNSPECIFIED
Safari, S.UNSPECIFIED
Keywords: Warfarin penile diseases gangrene anticoagulants necrosis extremities induced skin necrosis Emergency Medicine
Divisions:
Page Range: p. 3
Journal or Publication Title: Emergency
Journal Index: ISI
Volume: 5
Number: 1
ISSN: 2345-4571
Depositing User: مهندس مهدی شریفی
URI: http://eprints.medilam.ac.ir/id/eprint/280

Actions (login required)

View Item View Item